# SDR SWAA2022021808122

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR FUSELAGE FWD WING-TO-BODY PANEL SUPPORT CRACKED AT STA 500D BETWEEN STR18R AND STR 19R. / R/H EXTERIOR FUSELAGE FWD WING TO BODY PANEL SUPPORT; REMOVED AND REPLACED FRAME P/N 116A3118010 ATAG A81-366; IAW BOEING DWG 116A3110 REV - INSTALLED IAW SRM 51-4002-0G-0 AND B737 DWS 116A3110 REV- & 116A4008 REV A.
